# SDR UIEA2018102602363

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1505101155
- Condition: Corroded
- Location: Bs 852-910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN BS 871 TO 903 HAD CORROSION.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-51-2R-3, REPAIR 3.
